\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Birth of an arbitrary number of T-singularities in 3D piecewise smooth vector fields

  • * Corresponding author: Tiago de Carvalho

    * Corresponding author: Tiago de Carvalho 

The first author is partially supported by the CAPES grant number 1576689 (from the program PNPD) and also is grateful to the FAPESP/Brazil grants numbers 2013/34541-0 and 2017/00883-0, the CNPq-Brazil grant number 443302/2014-6 and the CAPES grant number 88881.030454/2013-01 (from the program CSF-PVE)

Abstract Full Text(HTML) Figure(5) Related Papers Cited by
  • The T-singularity (invisible two-fold singularity) is one of the most intriguing objects in the study of 3D piecewise smooth vector fields. The occurrence of just one T-singularity already arouses the curiosity of experts in the area due to the wealth of behaviors that may arise in its neighborhood. In this work we show the birth of an arbitrary number, including infinite, of such singularities. Moreover, we are able to show the existence of an arbitrary number of limit cycles, hyperbolic or not, surrounding each one of these singularities.

    Mathematics Subject Classification: Primary 34A36, 34A26, 37G15, 37G35.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Return map of $ Z = (X,Y) $

    Figure 3.  $ \Sigma- $centers at the T-singularities

    Figure 2.  Topological cylinders

    Figure 4.  Behavior of the orbits outside and inside of the planes

    Figure 5.  Behavior at Theorems B and C

  • [1] T. Carvalho and B. R. Freitas, Birth of isolated nested cylinders and limit cycles in 3D piecewise smooth vector fields with symmetry, preprint, arXiv: 1702.01306(2016).
    [2] T. Carvalho and M. A. Teixeira, Attractivity, degeneracy and codimension of a typical singularity in 3D piecewise smooth vector fields, Preprint, arXiv: 1508.00456.
    [3] T. Carvalho and D. J. Tonon, Normal forms for codimension one planar piecewise smooth vector fields, International Journal of Bifurcation and Chaos, 24 (2014), 1450090 (11 pages). doi: 10.1142/S0218127414500904.
    [4] A. Colombo and M. R. Jeffrey, The two-fold singularity of discontinuous vector fields, SIAM J. Appl. Dyn. Syst., 8 (2009), 624-640.  doi: 10.1137/08073113X.
    [5] A Colombo and M. R. Jeffrey, Non-deterministic chaos, and the two fold singularity in piecewise smooth flows, SIAM J. Appl. Dyn. Syst., 10 (2011), 423-451.  doi: 10.1137/100801846.
    [6] M. di Bernardo, C. J. Budd, A. R. Champneys and P. Kowalczyk, Piecewise-smooth Dynamical Systems - Theory and Applications, vol. 163 of Applied Mathematical Sciences. Springer-Verlag London, Ltd., London, 2008.
    [7] M. di Bernardo, A. Colombo and E. Fossas, Two-fold singularity in nonsmooth electrical systems, Proc. IEEE International Symposium on Circuits ans Systems, (2011), 2713–2716. doi: 10.1109/ISCAS.2011.5938165.
    [8] M. di BernardoA. ColomboE. Fossas and M. R. Jeffrey, Teixeira singularities in 3D switched feedback control systems, Systems and Control Letters, 59 (2010), 615-622.  doi: 10.1016/j.sysconle.2010.07.006.
    [9] A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, Mathematics and its Applications (Soviet Series), Kluwer Academic Publishers-Dordrecht, 1988. doi: 10.1007/978-94-015-7793-9.
    [10] M. GuardiaT. M. Seara and M. A. Teixeira, Generic bifurcations of low codimension of planar Filippov systems, Journal of Differential Equations, 250 (2011), 1967-2023.  doi: 10.1016/j.jde.2010.11.016.
    [11] A. JacquemardM. A. Teixeira and D. J. Tonon, Stability conditions in piecewise smooth dynamical systems at a two-fold singularity, Journal of Dynamical and Control Systems, 19 (2013), 47-67.  doi: 10.1007/s10883-013-9164-9.
    [12] A. Jacquemard, M. A. Teixeira and D. J. Tonon, Piecewise smooth reversible dynamical systems at a two-fold singularity, International Journal of Bifurcation and Chaos, 22 (2012), 1250192, 13 pp. doi: 10.1142/S0218127412501921.
    [13] A. C. J. Luo, Discontinuous Dynamical Systems, Springer, 2012. doi: 10.1007/978-3-642-22461-4.
    [14] D. J. Simpson, Bifurcations in Piecewise-Smooth Continuous Systems, World Scientific Series on Nonlinear Science, Series A, 2010. doi: 10.1142/7612.
    [15] J. Sotomayor, Generic one-parameter families of vector fields on two-dimensional manifolds, Inst. Hautes Études Sci. Publ. Math., 43 (1974), 5-46. 
    [16] M. A. Teixeira, Stability conditions for discontinuous vector fields, J. Differential Equations, 88 (1990), 15-29.  doi: 10.1016/0022-0396(90)90106-Y.
  • 加载中

Figures(5)

SHARE

Article Metrics

HTML views(1451) PDF downloads(141) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return